# SDR MZZA96144

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sheart Tie
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4 D-CHECK INSPECTION ON A/C AT AIR ASIA, SEVERE CORROSION WAS FOUND ON BS 1166 FRAME SHEAR TIE BETWEEN STRINGER 29R AND STRINGER 28L.  THE CORRODED SHEAR TIE FROM STRINGER 29R TO STRINGER 28L WAS REMOVED AND REPLACED WITH NEW SHEAR TIE PER B727 SRM 53-10-4.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 809768 (SEQ NR 01143).  (M)
